# SDR IPXA2023111551490

- Difficulty date: November 11, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A57960000011
- Part serial: FH1301
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: MXP-575303-01-1-687. FAIRING 636BB HAS I/B BRACKET BROKEN REMOVED AND REPLACED BRACKET. IAW A300 SRM 51-40-21. REVIEWED
